# SDR DL72S010908

- Difficulty date: May 29, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- Aircraft time: 61,756 hours, 46,025 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV FOUND FAST SPAR LWR CHORD - CRACK, REPAIR LOOSE LOC AT LWR END OF NR 7 SPOILER ACT FITTING.  REMOVED NR 6/7 SPOILER MOUNT ARM, REMOVED DAMAGED SECTION OF BEAM PER MM 57-55-00-08 FIG 805, FABD AND DRILLED UP PARTS PER MM 57-55-00-08 FIG 805, OK TO INSTALL, INSTALLED REPAIR PER MM 57-55-00-08 AND REINSTALLED SUPPORT ARM.
